Health risk and advair

@kco272 (108)
United States
December 2, 2006 10:14pm CST
I was wondering if anyone has heard of any bad side affects of advair I was just put on it by my doctor. I have read in a couple of different places that it makes you put on weight is that true
4 responses
@unisis (1674)
• Indonesia
19 Dec 06
Side effect advair ask medical to help if you have any of these signs of an allergic reaction: hives; difficulty breathing; swelling of your face, lips, tongue, or throat. Call your doctor at once if you have any of these serious side effects: * bronchospasm (wheezing, chest tightness, trouble breathing); * chest pain, fast or uneven heart beats, restless feeling, tremor; * white patches or sores inside your mouth or on your lips; or * worsening asthma symptoms. Other, less serious side effects may be more likely to occur, such as: * headache, dizziness; * nausea, vomiting, diarrhea; * dryness in your mouth, nose, or throat; * stuffy nose, sinus pain, cough, sore throat; or * hoarseness or deepened voice. Side effects other than those listed here may also occur. Talk to your doctor about any side effect that seems unusual or that is especially bothersome.
@kco272 (108)
• United States
21 Dec 06
Thanks fo looking that up
@kelly60 (4548)
• United States
30 Jan 07
I have been on the advair for quite a while and have had no problems with it. The doctor did take me off of it because he wanted to adjust the amounts of the three individual medications it contains and I needed a larger dosage of one of them. I would much rather be using the advair though.
@kco272 (108)
• United States
5 Apr 07
thanks for the post
@KING6746 (63)
• United States
11 Jan 07
I have been on it and i like it
@kco272 (108)
• United States
28 Jan 07
thanks for the response
• Hyderabad, India
17 Dec 06
every one have some or the other risk about his health or some other thing, he have to concerned to doctor or some other who can solve his problems
@kco272 (108)
• United States
18 Dec 06
THANK YOU